# SDR UIEA2019121326059

- Difficulty date: December 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,608 hours, 17,602 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 8011 · Engine Starter
- Part: Warning Message
- Condition: False Activation
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ADVISORY: DURING LEFT ENGINE START, "L ENG STARTER" ILLUMINATED. PRIOR TO CREW BEGINNING CHECKLIST, EICAS MSG DISAPPEARED AND ENGINE STARTED NORMALLY.( PREFORMED OPERATIONAL START OF L/H ENGINE IAW B767 AMM 80-11-00, NO DEFECTS NOTED. NO ENGINE STARTER MSG.  )
